Tiredness, loss of apetite. Taken soriatain for psoriasis. Is it an immunosuppressant and causing the symptoms?
Ive been really tired for the last 4 or 5 days, no appetite ,sleep doesn t seem to help. I have basically been in my room for the last 3 days. I missed 3 days of work but I have to go back today or I may jeopardize my job. Any ideas as to what may be going on. By the way I am a 60 yr old male. Oh yeah, I take soriatain for severe psoriasis and I think it is an immuno suppressant. Don t know if that means anything or not but figured it might be good to mention it.
Since you have been on immunosuppresant for many years get a CBC done to rule out bonemarrow suppresion and fasting and postprandial bloodsugar and GTT if they are elevated and get treated accordingly.
Answered: Wed, 4 Jul 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]